Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Coverings with connected intersections


Authors: R. H. Bing and E. E. Floyd
Journal: Trans. Amer. Math. Soc. 69 (1950), 387-391
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0043453-6
MathSciNet review: 0043453
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 451-460. MR 0033533 (11:453e)
  • [2] R. H. Bing, Partitioning a set, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 1101-1110. MR 0035429 (11:733i)
  • [3] -, Complements of continuous curves, Fund. Math. vol. 36 (1950) pp. 303-318.
  • [4] E. E. Moise, Grille decomposition and convexification theorems for compact locally connected continua, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 1111-1121. MR 0035430 (11:734a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0043453-6
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society